Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI and gross but suggestions plz??? (and this is not about girly stuff)

I am on some meds that make me sick when taking them and today they are killing me (it's metformin) and I keep burping and it tastes and smells like old rotten eggs and my tummy is super upset. I took soome pepto and it helped the bathroom issues but the burping is making me sicker. What can I do to try and get it to calm down?

Answer Question
 
Anonymous

Asked by Anonymous at 12:54 PM on May. 9, 2010 in Health

Answers (5)
  • try gingerale....make sure u eat with meds
    maybe call ur doc? idk
    mirit.rose

    Answer by mirit.rose at 1:17 PM on May. 9, 2010

  • yeah, I made sure I ate a half hour before taking my meds. That's what i was told to do and never realy had issues before but today, ugh. I will try ginger ale though, thanks.
    Anonymous

    Answer by Anonymous at 1:20 PM on May. 9, 2010

  • Contact your doctor. Some people don't do well on it. Are you on it for fertility or diabetes?
    Anonymous

    Answer by Anonymous at 1:45 PM on May. 9, 2010

  • Try a alka sulter ( spelled it the best way I could) but u put it in water its 2, round, and white. They will help settle your stomach.
    mamaofficer

    Answer by mamaofficer at 8:14 PM on May. 9, 2010

  • I will try alka seltzer! Thanks!

    And I am on it for my PCOS so for fertility and high risk of insulin resistence and hormonal balance. I've taken it before and even this same does but was off for a month and started back and it's kicking my butt like never before! UGH!
    Anonymous

    Answer by Anonymous at 12:32 AM on May. 10, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN